MAUDE Adverse Event Report: OPTIMIZED ORTHO PTY LTD CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS

OPTIMIZED ORTHO PTY LTD CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS
Model Number 1248-0500
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cc-196 - initial report.The design history records of the ops acetabular guide have been retrieved, post operative imaging has been provided.These are currently under assessment by the manufacturer.The outcome of the assessment will be presented in the final report.This report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.Please note: the submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Patient dislocated 1 week following primary total hip replacement (while still in hospital).It was reported by the surgeon representative to be an anterior dislocation.Patient was revised.The primary total hip replacement surgery was performed with the assistance of the ops technologies which include ops acetabular and femoral patient specific guides, dynamic hip analysis and ops plan pre operative reports.The surgeon reported that the ops acetabular guide was a good fit to the patient acetabulum.
 
Event or Problem Description
Cc-196 final report: initial report was submitted under reference mfr# 3012916784-2019-00013.Patient dislocated 1 week following primary total hip replacement (while still in hospital).It was reported by the surgeon representative to be an anterior dislocation.Patient was revised.The primary total hip replacement surgery was performed with the assistance of the ops technologies which include ops acetabular and femoral patient specific guides, dynamic hip analysis and ops plan pre-operative reports.The surgeon reported that the ops acetabular guide was a good fit to the patient acetabulum.The manufacturer has now conducted a full investigation into this case.The results of this investigation indicated no obvious cause for the dislocation of the patient.No issue was found with the product provided to the surgeon.
 
Additional Manufacturer Narrative
Cc-196 final report: initial report was submitted under reference mfr# 3012916784-2019-00013.The design history records of the ops acetabular guide have been retrieved, post operative imaging has been provided.These were assessed by the manufacturer.The outcome of this assessment showed no issue with the product provided to the primary surgery, and that there was no evidence in the processing of the case that the use of ops technology would have contributed to the occurrence of this adverse event.This report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.Please note: the submission of this report does not constitute and admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
CORIN OPTIMIZED POSITIONING SYSTEM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
OPTIMIZED ORTHO PTY LTD
17 bridge street
pymble
pymble, 2073
AS  2073
MDR Report Key8415766
Report Number3012916784-2019-00013
Device Sequence Number13772553
Product Code LZO
UDI-Device Identifier09351327000022
UDI-Public9351327000022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1248-0500
Device Catalogue NumberN/A
Device Lot NumberJOR_WB_14770
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR